MathSciNet Relay Station
MathSciNet bibliographic data
MR2435705 34B18 (34B10)
Yang, Jingbao; Wei, Zhongli Positive solutions of $n$th order $m$-point boundary value problem. Appl. Math. Comput. 202 (2008), no. 2, 715–720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement